# SDR UALA2009052201469

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,433 hours, 11,390 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1563, S39l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK COMPARTMENT STA 1563 DRAIN HOLE AT CENTER LINE CORRODED AT AFT SIDE OF SHEAR TIE STA 1563, STR 39L - STR 39R.  MAJOR REPAIR ACCOMPLISHED, FABRICATED AND INSTALLED NEW SHEAR TIE.
